Opuscula Math. 26, no. 3 (2006), 515-527

Opuscula Mathematica

Asymptotic stability of a neutral integro-differential equation

Gen-qiang Wang
Sui Sun Cheng

Abstract. The global stability behavior of a non-autonomous neutral functional integro-differential equation is studied. A sufficient condition for every solution of this equation to tend to zero is given.

Keywords: asymptotic behavior, nonlinear neutral integro-differential equation.

Mathematics Subject Classification: 34K10, 34C25.

Full text (pdf)

  • Gen-qiang Wang
  • Guangdong Polytechnic Normal University, Department of Computer Science, Guangzhou, Guangdong 510665, P. R. China
  • Sui Sun Cheng
  • Tsing Hua University, Department of Mathematics, Hsinchu, Taiwan 30043, R. O. China
  • Received: 2005-08-21.
Opuscula Mathematica - cover

Cite this article as:
Gen-qiang Wang, Sui Sun Cheng, Asymptotic stability of a neutral integro-differential equation, Opuscula Math. 26, no. 3 (2006), 515-527

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.